# SDR CALA2025061005432

- Difficulty date: June 4, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,811 hours, 19,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFTER CORNER - IT WAS FOUND A CRACK INDICATION IN ONE HOLE (LOWEST HOLE) AT 11 O'CLOCK POSITION THE CRACK IS PRESENT ON THE SKIN AND BEARSTRAP.  PERFORMED REPAIR  AS PER SRM 53-10-01-2R-1.  PERFORMED INSPECTION AND ALL STEPS WERE ACCOMPLISHED WITH NO DEVIATION IAW SRM 53-10-01-2R-1.
